# SDR SWIA200413545

- Difficulty date: June 17, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 19,869 hours, 26,581 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 6222937004
- Part serial: 2928
- Condition: Failed
- Location: Rado Altimeter
- Part time: 6,231 hours, 7,796 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BUZZING SOUND AND SMOKE FROM LEFT SIDE INSTRUMENT PANEL.  PULLED CIRCUIT BREAKER ON RADIO ALTIMETER, NOISE STOPPED.  REPLACED RADIO ALTIMETER WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
